# SDR MASA200602345

- Difficulty date: September 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 9,726 hours, 6,585 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771409D
- Part serial: M2222
- Condition: Unknown
- Part time: 2,663 hours, 1,700 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7107 IAD.  SLAT FAULT STATUS MESSAGE.  MX REMOVED AND REPLACED LEFT INBOARD DISC SENSOR.
